Geometry of a hypersurface in an affine isotropic space
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1984), pp. 79-82
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1984_7_a11,
author = {B. P. Chebysheva},
title = {Geometry of a~hypersurface in an affine isotropic space},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {79--82},
year = {1984},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1984_7_a11/}
}
B. P. Chebysheva. Geometry of a hypersurface in an affine isotropic space. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1984), pp. 79-82. http://geodesic.mathdoc.fr/item/IVM_1984_7_a11/